# SDR 2005UALA01526

- Difficulty date: December 20, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 22,098 hours, 6,288 cycles
- Engine: Pwa PW4052
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO FIELD DUE TO A DOOR 1-R ARMING INDICATION.  FOUND DEBRIS AROUND SENSOR CLEANED AREA AND CYCLED DOOR, NO DEFECTS NOTED.
